# SDR SWAA2025042419242

- Difficulty date: March 28, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD PANEL # 241CF HAS AREAS OF MISSING FIBERS. <[01] INSTALLED CABIN FLOOR PANEL PER AMM 53-21-00.; [02] ADDED TOOL ONLY; [03] C/W INSPECTION AS REQUIRED.
